Differential and Integral Equations

On the first curve of the Fučik spectrum of an elliptic operator

J.-P. Gossez and D. G. de Figueiredo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 5-6 (1994), 1285-1302.

First available in Project Euclid: 23 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35P05: General topics in linear spectral theory
Secondary: 35J15: Second-order elliptic equations


de Figueiredo, D. G.; Gossez, J.-P. On the first curve of the Fučik spectrum of an elliptic operator. Differential Integral Equations 7 (1994), no. 5-6, 1285--1302. https://projecteuclid.org/euclid.die/1369329517

Export citation